# SDR 01FDEA00697

- Difficulty date: August 13, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Rh Stub Beam
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 795 R/H STUB BEAM FWD AND AFT WEB CRACKED BS 848, RBL 60, WL 202.  **  S/D  **  COMING
